# SDR ASOA05945

- Difficulty date: November 2, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Engine: Pwa PW127
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Part number: 30372233
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, A FUEL SMELL WAS REPORTED AROUND ROWS 2-5, AND REMAINED THE ENTIRE FLIGHT.  THE AIRCRAFT LANDED SAFELY.  MAINT REMOVED AND REPLACED THE NR 2 ENGINE STARTER GEAR BOX CARBON SEAL.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
